MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Death
Event or Problem Description
It was reported the emergency department staff did not hear the red alarm sounds and there was delay in care for the patient.The patient subsequently passed away.The customer biomedical engineer (biomed) indicated the emergency room (er) surveillance station volume level defaults are all the same; however, the external speaker audio output differs between stations.The customer requested assistance in confirming the monitors were functioning as specified.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer; the customer requested onsite service.A philips technical consultant (tc) went to the customer site and indicated that the units were alarming correctly, and the customer would like to get clinical support to set default minimum alarm levels to the same for all ed computers.No further information was provided by the customer on the patient and cause of death.The tc was able to provide an audit log, which shows that the device was alarming for the spo2 sensor being off before and after 13:30 for bed 19.On (b)(6) 2026 13:30:20, college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedovr02.On (b)(6) 2026 13:30:16, college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedsrv01.On (b)(6) 2026 13:30:23, college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedovr01.On (b)(6) 2026 13:30:16, college station, ed-19, spo2 sensor, off ended.Cshedmon19.On (b)(6) 2026 13:29:59, college station, ed-19, sector: spo2, sensor off generated at 13:29:55.Pic ix: cshphcedsrv01.On (b)(6) 2026 13:30:02, college station, ed-19, sector: spo2, sensor off generated at 13:29:55.Pic ix: cshphcedovr02.On (b)(6) 2026 13:30:05, college station, ed-19, sector: spo2, sensor off generated at 13:29:55.Pic ix: cshphcedovr01.On (b)(6) 2026 13:29:59, college station, ed-19, spo2 sensor, off generated at 13:29:55.Cshedmon19.On (b)(6) 2026 13:29:57, college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedovr02.On (b)(6) 2026 13:29:54 college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedsrv01.On (b)(6) 2026 13:30:00 college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedovr01.On (b)(6) 2026 13:29:53, college station, ed-19, spo,2 sensor off ended.Cshedmon19 on (b)(6) 2026 13:29:50, college station, ed-19, sector: spo2, sensor off generated at 13:29:46.Pic ix: cshphcedsrv01.On (b)(6) 2026 13:29:56, college station, ed-19, sector: spo2, sensor off generated at 13:29:46.Pic ix: cshphcedovr01.On (b)(6) 2026 13:29:53, college station, ed-19, sector: spo2, sensor off generated at 13:29:46.Pic ix: cshphcedovr02.On (b)(6) 2026 13:29:49, college station, ed-19, spo2, sensor off generated at 13:29:46.Cshedmon19.On (b)(6) 2026 13:29:48, college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedovr02.On (b)(6) 2026 13:29:45, college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedsrv01.On (b)(6) 2026 13:29:51, college station, ed-19, sector: spo2, sensor off ended.Pic ix: cshphcedovr01.On (b)(6) 2026 13:29:44, college station, ed-19, spo2, sensor off ended.Cshedmon19 on (b)(6) 2026 13:29:47, college station, ed-19, sector: spo2, sensor off generated at 13:29:36.Pic ix: cshphcedovr01.On (b)(6) 2026 13:29:41, college station, ed-19, sector: spo2, sensor off generated at 13:29:36.Pic ix: cshphcedsrv01.Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was related to user alarm level configuration.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25666575
Report Number9610816-2026-101266
Device Sequence Number5701589
Product Code MHX
UDI-Device Identifier00884838128880
UDI-Public(01)00884838128880(10)4.6.1.0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown